MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Obstruction/Occlusion (2422)
Date of Event 04/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient experienced abdominal pain, adhesions and occlusion thereby underwent surgery for removal of mesh.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the postoperative complication.The adverse reactions section of the instructions-for-use (ifu) supplied with the device lists adhesion and pain as possible complications.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in november 2022.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
As reported, patient underwent abdominal wall hernia repair surgery by video laparoscopy in which sepramesh ip was implanted with the use of a sorbafix for fixation on (b)(6) 2024.It was reported that post implant patient had intestinal sub-occlusion and a lot of pain in the right abdomen and thereby underwent reoperation on (b)(6) 2024, in which it was found the small intestine and a large part of the greater omentum had adhered to the non-stick part of the mesh.As reported, all the contents adhered to the mesh were removed and the mesh was removed from the patient.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19331014
Report Number1213643-2024-00262
Device Sequence Number7003621
Product Code FTL
UDI-Device Identifier00801741031823
UDI-Public(01)00801741031823
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Catalogue Number5959680
Device Lot NumberHUGW1571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale